International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 23 |Article ID 871051 | 4 pages | https://doi.org/10.1155/S016117120000257X

Cauchy's interlace theorem and lower bounds for the spectral radius

Received31 Dec 1998

Abstract

We present a short and simple proof of the well-known Cauchy interlace theorem. We use the theorem to improve some lower bound estimates for the spectral radius of a real symmetric matrix.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

97 Views | 773 Downloads | 9 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder